Number of the records: 1  

Mathematical finance

  1. Title Mathematical finance : an international journal of mathematics, statistics and financial economics
    Issue dataMalden : Blackwell Publ. , 2009
    ISSN0960-1627
    Year, No.Vol. 19, no. 1-4 (2009)
    Periodicity4x ročne
    Document kindčasopisy
    LanguageEnglish
    Country of EditionUnited States of America
    systematics 336 - Financie. Verejné financie. Colníctvo. Bankovníctvo. Peňažníctvo
    Keywords matematika finančná * štatistika * financie
    DatabasePERIODIKÁ - Zviazaný ročník periodika
    Copy count1, currently available 0, at library only 1
    References - PERIODIKÁ - Súborný záznam periodika
    Call number866824

    Call numberLocationSublocationInfo
    866824SEKSklad knižničného fonduIn-Library Use Only
Number of the records: 1